# SDR FDEA201701200232

- Difficulty date: January 20, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 56,611 hours, 21,185 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: A5461253020000
- Condition: Cracked
- Location: Pylon
- Part time: 56,611 hours, 21,185 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH STEP 40 OF EO 6-5450-E0328610 P2 INSPECTION OF PYLON LOWER SPAR, INSTALLATION OF PYLON REPAIR DOUBLER COMPLIED WITH  EO 6-5450-E0328610 P2, INSTALLATION OF PYLON REPAIR DOUBLER.
